Journal of Applied Mathematics and Physics

Vol.4 No.7(2016), Paper ID 68930, 6 pages

DOI:10.4236/jamp.2016.47138

 

Double-Peakon Solutions of Two Four-Component Camassa-Holm Type Equations

 

Yuanli Li, Qilao Zha

 

College of Mathematics Science, Inner Mongolia Normal University, Hohhot, China
College of Mathematics Science, Inner Mongolia Normal University, Hohhot, China

 

Copyright © 2016 Yuanli Li, Qilao Zha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Li, Y. and Zha, Q. (2016) Double-Peakon Solutions of Two Four-Component Camassa-Holm Type Equations. Journal of Applied Mathematics and Physics, 4, 1305-1310. doi: 10.4236/jamp.2016.47138.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.